Research Repository

Applications of Ostrowski's version of the Gruss inequality for trapezoid type rules

Dragomir, Sever S and Barnett, Neil S (2006) Applications of Ostrowski's version of the Gruss inequality for trapezoid type rules. Tamkang Journal of Mathematics, 37 (2). pp. 163-173. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.

Abstract

Some applications of the Ostrowski inequality and a perturbed version of it for integral inequalities of the trapezoid type are given

Item Type: Article
Uncontrolled Keywords: ResPubID10906, Ostrowski inequality, Gruss type inequalities, trapezoid type inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 24 Apr 2012 02:39
Last Modified: 24 Apr 2012 02:39
URI: http://vuir.vu.edu.au/id/eprint/2956
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar